# SDR 2008UALA06386

- Difficulty date: November 6, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 49,501 hours, 9,124 cycles
- Engine: Pwa PW4077
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Duct
- Condition: Worn
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

APU PRESSURE DUCT FOUND WORN BEYOND LIMITS, BY CONTACT WITH STRUCTURE CUTOUT AT STA 2360 FRAME.  REMOVED DUCT, WELD REPAIRED.  REINSTALLED AND LEAK CHECKED.  REPLACED SUPPORT NYLON SLEEVE.
